# SDR CALA2024040500980

- Difficulty date: April 2, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Nut Plate
- Part number: 414T1001Y1
- Condition: Corroded
- Location: Rt Emer Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STICKER 70163: CORROSION FOUND AROUND SEVERAL NUTPLATES ON LOWER RH AFT EMERGENCY EXIT DOOR (CIRCLED IN RED). REMOVED AND REPLACED ARMREST BRACKET ASSY PN 414T1001Y1 PER BOEI NG 767 SRM 51-40-02-0G-0 PART FOUND TO BE OUT OF SRM LIMITS PER BOEING 767 52-20-02 TAG 17124. SEE NON-ROUTINE 168798-0800-0015 FOR DETAILS
